# SDR SIMA20150405002

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,718 hours, 21,027 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON CLIMB OUT.  COMPLIED WITH AOM VOL 1 CABIN ALT PROCEDURE.  COMPLIED WITH MEL PROCEDURES 21-6.  PRESSURIZED ACFT IAW AMM 21-30-710-802. NO FURTHER DEFECTS NOTED.
